African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Review

Adams completion and symmetric algebra

M. Routaray
  • M. Routaray
  • Department of Mathematics, National Institute of Technology ROURKELA - 769008 India.
  • Google Scholar
A. Behera
  • A. Behera
  • Department of Mathematics, National Institute of Technology ROURKELA - 769008 India.
  • Google Scholar


  •  Received: 02 August 2015
  •  Accepted: 22 September 2015
  •  Published: 30 November 2017

How to cite this article

APA /
Routaray, M., & Behera, A. (2017). Adams completion and symmetric algebra. African Journal of Mathematics and Computer Science Research, 10(5), 32-37.
Chicago /
M. Routaray and A. Behera. "Adams completion and symmetric algebra." African Journal of Mathematics and Computer Science Research 10, no. 5 (2017): 32-37.
MLA /
M. Routaray and A. Behera. "Adams completion and symmetric algebra." African Journal of Mathematics and Computer Science Research 10.5 (2017): 32-37.